MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC, LOW BASE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC, LOW BASE
Catalog Number MDS88200DLB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "lift base is bent.".
 
Additional Manufacturer Narrative
The customer states that the lift base is bent and no injuries were reported on call.A photo depicting the defect was provided; a physical sample was not provided, and only a visual review of the defect could be conducted.Investigation results were confirmed after reviewing the photo provided by the customer, where it appears the base of the lift is bent downward at the point where the tie rod connects, causing the legs to sit unevenly.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown; no trends were identified for the specified material number and its corresponding defect type, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC, LOW BASE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50548808
Report Number1417592-2026-29850
Device Sequence Number10311966
Product Code FSA
UDI-Device Identifier10888277362444
UDI-Public10888277362444
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200DLB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown